# SDR EVCA072522

- Difficulty date: July 24, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N727AE
- Make and model: Bell 407
- Aircraft serial: 53143
- Aircraft time: 7,451 hours, 30,404 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

1 CREW MEMBER THOUGHT THERE WAS A FUEL SMELL ON TAKEOFF. RETURNED TO BASE ADJUSTED THE FUEL CAP. NO ISSUES FOUND.
